| Model Number |
20 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted physio-control to report that their device displayed a white screen.This is an indication that the device may be inoperable and defibrillation therapy would not be available if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Physio-control evaluated the customer's device but was unable to duplicate or verify the reported issue.As a precautionary measure the system controller pcb and user interface pcb assemblies were replaced.After other unrelated repairs were completed, proper device operation was observed through functional and performance testing and the device was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description